Non-linear dynamics of inflation in high inflation economies

Byers, D and Peel, D (2000) Non-linear dynamics of inflation in high inflation economies. Manchester School, 68 (3). pp. 23-37. ISSN 1463-6786

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Manchester School
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 44200
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:11
Refereed?: No
Published?: Published
Last Modified: 10 Jun 2019 19:42
URI: https://eprints.lancs.ac.uk/id/eprint/44200

Actions (login required)

View Item View Item